Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usages of contraceptive

Premium Questions

Dr. Soumen Patra MD

If u take 4 pills of XXXXXXX on the day u had unprotected sex then 1 a day for 2 weeks then found out ur pregnant .. Could any harm come to the baby ? View answer

Answered by : Dr. Soumen Patra ( OBGYN)
Dr.  Deepti Verma MD

i am a female 19 yrs old..for last two months i am having less amount of periods. is it bcoz of pills i hav after sex or m i pregnant. and also how cn i know what birth control is suitable as my fiance dont prefer condoms View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr.  Som Biswas MD

Hi i am getting married on 2nd may... my fiance have started taking crisanta ls from 20th april. Will it be effective against unplanned pregnency only after 12-13 days of usage? ... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Vjollce Mbiarra MD

I am recently married and wants to take contraceptive pills. The pills I bought on doctor advice contains 21 pills.( Yasmin ) Questions: 1. After taking 21 pills from start of her periods, how long should ... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr. Manisha Jain MD

I have been using a diaphram with contraceptive gel and got a cottage cheese discharge so i used monistat 1 for a yeast infection and inserted the ovule. now i have unbearable itching and burning tht i ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Public Forum Discussions

Dr. Vivek Goyal MD

Sir ..i am taking oral contraceptive pill (femilon).but i have taken the 14th pill on 8th day 13th pill on 9th day 12th pill on 10th day 11th pill on 11th day 10th pill on 12th day. And today is my 12th ... View answer

Answered by : Dr. Vivek Goyal ( Dentist)
Dr. Viraj Shah MD

Hi, I m tammy, and I am behind 2 pills on my current pack, I lost a pill on week one and have to take the next days, and I got sick during week 2 within an hour of taking it so I took the next days, would it be okay to go... View answer

Answered by : Dr. Viraj Shah ( Dentist)
Dr. Deepak Kishore Kaltari MD

Hi, Iam 33 years. my problem is that my menstrual discharge is very low and it is brown in colour. It is happening from last 3 months,but this month i started my period on 13th jan. 1st day i used 3 pads. after that it is... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr. Harish Naik MD

Hi! I had my mirena removed on October 13 which was on a Tuesday! The same night at 9:00 I started taking cryselle without my period! I skipped the first 2 pills & took the tuesday pill & took every pill after at 9:00... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr. Dholariya Sagar Jayantilal MD

hello doctor,i have irregular periods for more than a year,my cycle was 60 days. My gync gave Ovaforce and folic acid with Yamini pills(Contraceptive pills). i has taken the pill regularly for 7 days ... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello! Emergency pill is effective to prevent unwanted pregnancies .It is designed only for emergency use so It should be used only in emergency cases ,not as an birth control method. For this you can use...

Dr. Erion Spaho MD

Hi and thanks for using HCM. Bifilac restores Bacteria in your gut. It has no serious side effects. Hope this helps.